# SDR ASAA2021121536914

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 10 hours, 8 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPEED TRIM FAIL ILLUMINATES ON MASTER CAUTION RECALL. EXTINGUISHES W/RESET. GROUNDED - YES. NO CURRENT FAULTS OR FAULT HISTORY. SYS OPS NORMAL REF B737-9 AMM 22-11-00.
